# SDR HEEA0012401

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 7,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BEEP RANGE WENT HIGH AND TORQUE SPLIT.  REPLACED WITH SERVICEABLE GOVERNOR.
